Search in Medwell
 
 
Journal of Modern Mathematics and Statistics
Year: 2012 | Volume: 6 | Issue: 2 | Page No.: 10-13
DOI: 10.3923/jmmstat.2012.10.13  
Ruin Probabilities of Double Compound Poisson Risk Model under Proportional Reinsurance and Interest Force
Jia Niannian and Xia Yunfan
 
Abstract: The researchers introduced interest force and reduced the risk of the insurance company with the proportional reinsurance under double compound Poisson risk model. Differential-Integral equations of ruin probabilities in finite and infinite time were provided. These conclusions have theoretical significance for the insurance company measuring ruin risk.
 
How to cite this article:
Jia Niannian and Xia Yunfan, 2012. Ruin Probabilities of Double Compound Poisson Risk Model under Proportional Reinsurance and Interest Force. Journal of Modern Mathematics and Statistics, 6: 10-13.
DOI: 10.3923/jmmstat.2012.10.13
URL: http://medwelljournals.com/abstract/?doi=jmmstat.2012.10.13